# SDR USAA2014041500004

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 41,460 hours, 23,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 VISIT DELAMINATION ON FLOOR PANEL 151VG BETWEEN FRAME 53 TO FRAME 56 & BETWEEN STRINGER 35L TO STRINGER 35R, Z-150.  REPLACED FLOOR PANEL 151VG IAW AMM 53-42-14.
